Advances in Pure Mathematics

Vol.4 No.4(2014), Paper ID 45187, 29 pages

DOI:10.4236/apm.2014.44019

 

Estimation of Parameters of Boundary Value Problems for Linear Ordinary Differential Equations with Uncertain Data

 

Yury Shestopalov, Yury Podlipenko, Olexandr Nakonechnyi

 

G?vle University, G?vle, Sweden
Kyiv National University, Kyiv, Ukraine
Kyiv National University, Kyiv, Ukraine

 

Copyright © 2014 Yury Shestopalov, Yury Podlipenko, Olexandr Nakonechnyi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shestopalov, Y. , Podlipenko, Y. and Nakonechnyi, O. (2014) Estimation of Parameters of Boundary Value Problems for Linear Ordinary Differential Equations with Uncertain Data. Advances in Pure Mathematics, 4, 118-146. doi: 10.4236/apm.2014.44019.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.